# SDR SWAA2024061989883

- Difficulty date: May 25, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT; LOWER SILL WEB HAS CORROSION ON UPPER SURFACE.<[01] REMOVED AND REPLACED LOWER SILL WEB IAW BOEING DWG 143A8330 AND B737-800 SRM 51-40-02.;[02] VERIFIED ALL INSPECTION STEPS HAVE BEEN C/W;[03] VERIFIED REMOVAL AND REPLACEMENT FORWARD CARGO DOOR SILL WEB IAW BAC DWG 143A8330 AND B737-800 SRM 51-40-02.
